BibTeX record journals/constraints/Zghidi17

download as .bib file

@article{DBLP:journals/constraints/Zghidi17,
  author    = {Imen Zghidi},
  title     = {Towards statistical consistency for stochastic constraint programming},
  journal   = {Constraints},
  volume    = {22},
  number    = {1},
  pages     = {101--102},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10601-016-9264-8},
  doi       = {10.1007/s10601-016-9264-8},
  timestamp = {Wed, 26 Jul 2017 16:39:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/constraints/Zghidi17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics